The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (187 KB) | Metadata | Table of Contents | ZAA summary
Volume 20, Issue 4, 2001, pp. 999–1006
DOI: 10.4171/ZAA/1056

Published online: 2001-12-31

$L_1$-Norms of Exponential Sums and the Corresponding Additive Problem

M.Z. Garaev[1] and Ka-Lam Kueh[2]

(1) Academia Sinica, Taipei, Taiwan
(2) Academia Sinica, Taipei, Taiwan

In this note, a new estimate of $L_1$-norm of certain exponential sum is obtained. At the same time, we establish a sharp lower bound for the cardinality of corresponding sumsets. In some cases this lower bound gives the true order of the cardinality.

Keywords: $L_1$-norms, exponential sums, cardinality of sumsets

Garaev M.Z., Kueh Ka-Lam: $L_1$-Norms of Exponential Sums and the Corresponding Additive Problem. Z. Anal. Anwend. 20 (2001), 999-1006. doi: 10.4171/ZAA/1056